# SDR Z5FA021711N508CS1

- Difficulty date: February 17, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N508CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605294
- Aircraft time: 7,282 hours, 5,255 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124913
- Part serial: 0317
- Condition: Inoperative
- Location: Nlg
- Part time: 1,460 hours, 1,184 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE, FOLLOWED BY THE RED UNSAFE LITE DURING NORMAL GEAR EXTENSION.  CREW EXECUTED A MISSED APPROACH, FOLLOWED BY THE "LANDING GEAR FAILED TO EXTEND" CHECK LIST PROCEDURE AND DECLARED AN EMERGENCY.  AFTER EMERGENCY GEAR EXTENSION THE NOSE GEAR GREEN LITE ILLUMINATED.  ACFT LANDING WAS UNEVENTFUL.  DISCREPANCY WAS ISOLATED TO FAULTY NOSE LANDING GEAR ACTUATOR. ACTUATOR WAS REPLACED AND SYS OPS CHECK WAS NORMAL.  ACFT WAS RETURNED TO SERVICE.
